Riesz theorems in 2-inner product spaces

P. K. Harikrishnan, P. Riyas, K. T. Ravindran

Research output: Contribution to journalArticle

Abstract

In this paper we describe the proof of 'Riesz Theorems' in 2-inner product spaces. The main result holds only for a b-linear functional but not for a bilinear functional.

Original languageEnglish
Pages (from-to)57-61
Number of pages5
JournalNovi Sad Journal of Mathematics
Volume41
Issue number2
Publication statusPublished - 01-12-2011

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this